# SDR V0XD20210307007

- Difficulty date: March 2, 2021
- Submitted: March 7, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RH FWD DRAG ANGLE CRACKED. CORRECTIVE ACTION: REAPIRED VERTICAL STABILIZER RH FWD DRAG ANGLE IAW BOMBARDIER RE NO: 670-55-31-018 REV-A DATED 2016-11-10. FOR DETAILS SEE AVMAX WORK ORDER 80909 WORK CARD 3071.
